Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of taking tonact tg

Premium Questions

doctor1 MD

Dear sir, I have been using Tonact TG regularly one tab daily since last 2 years. Any problem for taking the tablet? ...

doctor1 MD

me 1 tab of Tonact TG daily after dinner about 2 1/2 years back. Levels came down immediately ... of side effects. Many people in my family died after failed kidneys and I am very scared of suffering ...

doctor1 MD

.Tonact TG - once daily. But after taking these medicines, I am having indigestion , gastric and loose motion . Is it the side effect of any or all of the above medicines. Pl. guide. ...

doctor1 MD

that Tonact TG is contra indicated for Cholelithiasis . Can I take Tonact TG ?Blood sugar level seems ... used to take Tonact plus. A check up done last week showed total cholestrol at 182 . but triglyceride ...

doctor1 MD

Hi, I am XXXXXXX I am taking Tonact TG and Loshar H for last 14 months (One per day, each). Now there is regular pain in my knees (even I can not sit easily). Does it relates to side effects of above tablets? ...

Public Forum Discussions

doctor1 MD

my tryglyserides are 299. doctor prescribed TONACT tg for 3 months.what are the side effects of this medicine ?after 3 months can i discontinue this drug after lowering the tryglyserides ? ...

doctor1 MD

good morning dr.prabhakar, my triglycerised level is 345. can i go for tonact tg. if yes, how long should continue. what are side effects of the drug? regards, m m patnaik, 0000, visakhapatnam ...

doctor1 MD

My mother is taking one megafreeflex tablets twice a day with other medicines ; tonact Asp 75 ... instrument, therange is given 20-40 ). My question is , Is it for the side effects for megafreeflex ...

doctor1 MD

not reducing the doc has prescribed T.Tonact-TG for 3 months. Please tell me if the drug should be taken and what could be the side effects ...

doctor1 MD

Hello Sir I m 37 yrs old from Patna, Bihar i used to take alcohol thrice a week almost 180 ml. Currently my Triglyceride is 564 and SGPT/SGOT are 40/41 respectively. I ve started taking Tonact TG daily ...

doctor1 MD

consulted the doctor & he prescribed the TONACT TG (1 Tab after dinner daily). I took the dosage for about 2 ... but the blood sugar level got increased. Here I just want to know that, is this due to the TONACT TG intake ...

doctor1 MD

taking the medicine - amlogard 5mg daily 1 at night, Tonact 10mg daily one at night, Supermet xl 25mg ... this imedicine is there any side effect. My email id is ---- YYYY@YYYY --- please reply. ...

doctor1 MD

to take Tonact Forte everyday after dinner.What are the side effects of Tonact Forte? Now a days due to some family problems I am suffering from hypertension and insomnia. Are these side effects of taking ...

doctor1 MD

Hello doctor, I have been taking TONAC#20 mg tablets daily one for the last many years. I want to know weather the prolonged use of TONAC 20 for a prolonged period will have any side effects , wather ...

doctor1 MD

Hi I m 24 years old unmarried, I had unprotected sex with my boyfriend and I took an ipill after 2 hours of our sex , I discovered bleeding after 6-7 days of taking Ipill , is it safe and how long ...

Mobile Questions and Answers

doctor1 MD

HI Tonact is a cholesterol lowering medicine . Usually it is well tolerated by most . Side effects are Muscle pain , Weakness , Jaundice , Nausea , which happens on long term usage of the medicine . BUt generally its a safe medicine to take .

doctor1 MD

It is safe .usually no side effects.